# SDR UPS98827968

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD ENTRY DOOR INNER SKIN AT THE BAYONET CUTOUT IS CRACKED.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 52-2-0.
